# SDR ASAA2013012493742

- Difficulty date: January 24, 2013
- Submitted: January 29, 2013
- Operation: Air carrier
- Aircraft: N519AS
- Make and model: Boeing 737890
- Aircraft serial: 36482
- Aircraft time: 15,255 hours, 4,566 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Control Valve
- Part number: 3989083
- Part serial: 11899
- Condition: Malfunctioned
- Location: A/C Pack
- Part time: 13,852 hours, 4,395 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

RT PACK LIGHT ILLUMINATED.  MASTER CAUTION RESET EXTINGUISHED LIGHT IAW QRH 2.7.  ACFT GROUNDED.  NR 2 TEMP CONTROLER SHOWS THIS PACK-TCV  FAULT.  R & R NR 2  TEMP. CONT VALVE REF AMM 21-51-10-000-801.  LK & OPS CKD GOOD.  BITE TEST PASS REF AMM 21-61-00-700-806-002.
